Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem

Blanchard P, Olkiewicz R (1999)
JOURNAL OF STATISTICAL PHYSICS 94(5/6): 933-953.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Abstract / Bemerkung
In the Framework of event-enhanced quantum theory the dynamical equation for the reduced density matrix of a quantum system interacting with a continuous classical system is derived. The asymptotic behavior of the corresponding dynamical semigroup is discussed. The example of a quantum-classical coupling on Lobatchevski space is presented.
Stichworte
long-time behavior; dissipative dynamics; completely positive coupling
Erscheinungsjahr
1999
Zeitschriftentitel
JOURNAL OF STATISTICAL PHYSICS
Band
94
Ausgabe
5/6
Seite(n)
933-953
ISSN
0022-4715
Page URI
https://pub.uni-bielefeld.de/record/1622969

Zitieren

Blanchard P, Olkiewicz R. Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem. JOURNAL OF STATISTICAL PHYSICS. 1999;94(5/6):933-953.
Blanchard, P., & Olkiewicz, R. (1999). Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem. JOURNAL OF STATISTICAL PHYSICS, 94(5/6), 933-953. doi:10.1023/A:1004539201672
Blanchard, P., and Olkiewicz, R. (1999). Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem. JOURNAL OF STATISTICAL PHYSICS 94, 933-953.
Blanchard, P., & Olkiewicz, R., 1999. Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem. JOURNAL OF STATISTICAL PHYSICS, 94(5/6), p 933-953.
P. Blanchard and R. Olkiewicz, “Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem”, JOURNAL OF STATISTICAL PHYSICS, vol. 94, 1999, pp. 933-953.
Blanchard, P., Olkiewicz, R.: Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem. JOURNAL OF STATISTICAL PHYSICS. 94, 933-953 (1999).
Blanchard, Philippe, and Olkiewicz, R. “Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem”. JOURNAL OF STATISTICAL PHYSICS 94.5/6 (1999): 933-953.